Anxiety Disorders and Panic Attacks?

I know someone that is human being treated for panic attacks associated w/ an anxiety disorder.

Currently, they hold been taking Zolfot for give or take a few 8 years. However, I have specified this person for around 3 years. I have found that over former times 3 years, this person have changed significantly.

All of the issue they are having, evolve to be side effects of Zolfot. This includes weight gain, drowsiness, a broad lack of joie de vivre and interest and (from what I've heard) a lack of sexual desire.

I suggested this entity stop taking the medication, but they are scared the nouns attacks might start again.

I don't blame them. However, is there anyway that a character can be treated w/ a different medication.

Also, is there anyway a character can receive treatment for anxiety disorders and panic attacks through working w/ a analyst?

Answer:
Hey there

I am currently taking zoloft for anxiety, and I hold come to realise that each being has different reaction to the drug.

The way it works, is that you should be capable of over time gradually come sour the dosage.

It is reccomended that you don't just transport zolof, but you get help out at the same time so you can swot to manage the anxiety (something I hold failed to do)

There are other medication out there, it's of late a case of chitchat to a doctor.

Finally, be there for him/her, and if you're concerned, don't hold it a secret!

Hope this help
I take Paxil 40 mgs a light of day plus Xanax .25 mgs.. I'm fine,.. Maybe she needs to convert meds.
Hi, sorry to hear your friend is getting panic attacks. If he/she requests to eliminate frenzy attacks tell them to purloin the following steps.

1. Breathe properly. If you control your breathing, you control panic. As soon as you distinguish the signs of anxiety, check your breathing: breathe in slowly through your muzzle pushing your tummy out (to the count of 5 or so). Breathe out slowly and for a bit longer (to the count of 7 or so) through your mouth. Do not breathe rapidly or shallowly (in the chest area). This will soon restore the be a foil for of oxygen and you will feel a great deal better.

2. Try Cognitive Behavioural Therapy! CBT is proven to be the most effective entity for panic attacks and anxiety. It take a bit of work, but it is super effective. (After 15 years of hysterics attacks, mine stopped completely). You can take a course for free online at: livinglifetothefull.com It have been funded by NHS Scotland and have had great results thus far.

3. Try relaxation exercise tape (progressive muscular relaxation). They really help if you practise repeatedly enough. This site have instructions on how to do it without the tape (and other useful info): http://www.cci.strength.wa.gov.au/resource...

Best of luck to you both.
Since the change have come after you have set this person ( surrounded by 3 yrs time) and he/she have be on there medication 8 years its not imagined that it is the medication.HOWEVER.if the medication is being taken irregularly or to enunciate not **as directed** , its possible..I have deal with anxiety issues over 20 yrs & within are hi & lows associated with this issue..virtuous days/ bad days ..I would NOT suggest they stop the medication short professional advice..in attendance are uncountable medications for this disorder...and I would suggest another be tried and see if the same syptoms verbs..therapy can oblige with this disorder. Panic/Anxiety disorder usually is a condition suffered by relations of abuse / any sexual, physical, mental... its the *mind's* way of vent ...it can be complex.and there are so several types of triggers , which vary from one character to another..I have my disorder lower than control and I would gladly discuss it one on one , if you will to do so.what has /hasnt worked for me, how to cope/ how to support, etc.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Doctor in the house?
  • Should I have gone to her house to invite her ?
  • Sorry...not a ?
  • I think i just had a nervouss breakdonw what should i do? IM scared and only 20 years old?
  • Nardil or ect?
  • I think i have too much stress?
  • Does anyone have mild dissociation(depersonalization or derealization) without suffering from mental illness?
  • In need of help - not sure where to turn?
  • How do I get thoughts I do not want to think out of my head?
  • What do do for depression?
  • Do you agree that bullying of any sort causes physiological stress and damage?
  • Please explain?
  • Attention Deficit Disorder?